# SDR SWAA2023101109852

- Difficulty date: October 11, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8814K
- Make and model: Boeing 737-8
- Aircraft serial: 42664
- Aircraft time: 8,157 hours, 4,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHTS UNDER FWD F/A JUMPSEAT WILL NOT TEST<[01] RESEATED AND RESEALED BOTH FWD EMERG. FLASHLIGHTS IAW MM 25-64-00 .
